# SDR TWRA96373

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004183
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND L1 MED EVAC BUSTLE LIGHT INOPERABLE.  REMOVED AND REPLACED BUSTLE LIGHT PER MM 35-51-06.  OPS CHECKED NORMAL.  (X)
